# SDR DALA2016020500874

- Difficulty date: February 4, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1681-1701
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AFT PRESSURE DECK FLOOR, CORROSION NOTED BETWEEN BS 1681-1701, RBL 50.  REMOVED, LOCATED, AND DRILLED AND INSTALLED NEW SUPPORT AFT PRESSURE DESK FLOOR SUPPORT CHANNEL BS 1681-1761, RBL 50 PN 146N5336-4 PO  652DL-00314 IAW SRM 51-40-02, 51-40-05 AND DRW 146N5300, REV A AND ED.
